Journal of the Mathematical Society of Japan
- J. Math. Soc. Japan
- Volume 69, Number 2 (2017), 755-800.
The category of reduced orbifolds in local charts
It is well-known that reduced smooth orbifolds and proper effective foliation Lie groupoids form equivalent categories. However, for certain recent lines of research, equivalence of categories is not sufficient. We propose a notion of maps between reduced smooth orbifolds and a definition of a category in terms of marked proper effective étale Lie groupoids such that the arising category of orbifolds is isomorphic (not only equivalent) to this groupoid category.
J. Math. Soc. Japan, Volume 69, Number 2 (2017), 755-800.
First available in Project Euclid: 20 April 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 57R18: Topology and geometry of orbifolds 22A22: Topological groupoids (including differentiable and Lie groupoids) [See also 58H05]
Secondary: 58H05: Pseudogroups and differentiable groupoids [See also 22A22, 22E65]
POHL, Anke D. The category of reduced orbifolds in local charts. J. Math. Soc. Japan 69 (2017), no. 2, 755--800. doi:10.2969/jmsj/06920755. https://projecteuclid.org/euclid.jmsj/1492653646